Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Fil'chenkov, Andrei Sergeevich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:1464
Abstract pages:236
Full texts:24
References:61
E-mail: ,

http://www.mathnet.ru/eng/person111930
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. A. S. Fil'chenkov, “On a Class of Totally Topologically Transitive Skew Products Defined on Cells in $\mathbb R^n$, ${n\ge 2}$”, Mat. Zametki, 102:1 (2017),  109–124  mathnet  mathscinet  elib; Math. Notes, 102:1 (2017), 92–104  isi  scopus
2016
2. A. S. Fil'chenkov, “The skew product on $n$-dimensional cell with transitive but not totally transitive $n$-dimensional attractor”, Izv. Vyssh. Uchebn. Zaved. Mat., 2016, 6,  91–100  mathnet; Russian Math. (Iz. VUZ), 60:6 (2016), 79–87  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021